# SDR AALA950912

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

DCA - FLT 1416 - EN ROUTE DFW-BDL, DURING CRUISE AT FL 370, CABIN BEGAN A 100 FPM CLIMB AND FLOW LIGHT ILLUMINATED FOLLOWED BY AN INCREASE IN CABIN CLIMB RATE.  INITIATED EMERGENCY DESCENT.  ALL PAX OXYGEN MASKS DEPLOYED SUCCESSFULLY.  AIRCRAFT DIVERTED TO DCA AND LANDED WITHOUT INCIDENT.  CHECKED AIR CYCLE MACHINE DUCTING FOR LEAKS WITH NO DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN AND PRESSURIZATION SYSTEM CHECKED NORMAL IN AUTO AND MANUAL MODES.  RESTOWED ALL PASSENGER OXYGEN MASKS.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.  (M)
